International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 130

Research Paper | Mathematics | India | Volume 3 Issue 4, April 2014


Characterization of Fuzzy Bridges and Fuzzy Cutnodes

S. Nagarajan | M. Chandrasekharan


Abstract: In this paper, we study fuzzy bridges and fuzzy cutnodes. A characterization is obtained for fuzzy graphs G such that G* is a cycle. A sufficient condition for a node to be a fuzzy cutnode is obtained which becomes also necessary in the case of fuzzy trees. Some significant differences from the crisp theory are pointed out. Note that, bridges and cutnodes of the crisp graph G* are fuzzy bridges and fuzzy cutnodes of the fuzzy graph G respectively.


Keywords: Fuzzy Bridge, Fuzzy Cutnode, Fuzzy Tree, Crisp Graph


Edition: Volume 3 Issue 4, April 2014,


Pages: 143 - 146

Characterization of Fuzzy Bridges and Fuzzy Cutnodes


How to Cite this Article?

S. Nagarajan, M. Chandrasekharan, "Characterization of Fuzzy Bridges and Fuzzy Cutnodes", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=20131309, Volume 3 Issue 4, April 2014, 143 - 146, #ijsrnet

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Fuzzy'

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S. | Dr. Bloomy Joseph [3]

Share this Article

Downloads: 140 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article


Top